# SDR USAA951271

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22884
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 65516983
- Condition: Corrosion
- Location: Bs 907
- Part time: 35,420 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-3' CHECK VISUAL INSPECTION, FOUND 2 INCH BY 1 INCH CORROSION, STA 907  - STR 26L, ON STRINGER SPLICE.  REPLACED SPLICE, REPAIRED PER SRM 51-10-1.  REPLACED SPLICE, REPAIRED PER SRM 51-10-1.  (X)
